# SDR AALA200801103

- Difficulty date: April 27, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 41,376 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Clogged
- Location: Wx Radar Unit
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

MIA  INFLIGHT T203/27APR - CREW REPORTED WEATHER RADAR INOPERATIVE.  FLIGHT REPORTEDLY HEADING INTO THUNDERSTORMS.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND DAMAGE TO ANTENNA AND LINT ON CAPTAINS ELECTRONIC HORIZONTAL SITUATION INDICATOR VENT HOLES.  REPLACED CAPTAINS ELECTRONIC HORIZONTAL SITUATION INDICATOR AND CLEANED VENT HOLES.  REPLACED WEATHER TRANSCEIVER AND ANTENNA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
